# SDR REXA2018100100917

- Difficulty date: September 21, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORROED ON UPPER SURFACE FS 1031 LBL 27.  REPAIRED FLOORBEAM FS1031 LBL 27 IAW REO 670-53-00-029 REV A R-SM-6
